# SDR SIMA200121001

- Difficulty date: July 29, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5248 - CREW REPORTED THE EMERGENCY EXIT SIGN AT THE SERVICE DOOR TO BE INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT THE LIGHT ASSEMBLY.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
